# SDR AALA201904269037

- Difficulty date: March 28, 2019
- Submitted: April 26, 2019
- Operation: Air carrier
- Aircraft: N820AW
- Make and model: Airbus A319-132
- Aircraft serial: 1397
- Aircraft time: 59,298 hours, 26,252 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Part number: D53112307201
- Condition: Cracked
- Location: Frame 16
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED INTERCOSTAL FITTING AT FR 16 RIGHT HAND AT THE #7 DOOR STOP FITTING. REPLACED INTERCOSTAL FITTING PER SRM 51-72-11.
